# SDR DXTA2008122603443

- Difficulty date: December 26, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 5,897 hours, 3,490 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SELECTING FLAPS 5 DEGREES, GOT AN AMBER FLAPS FAIL CAS ( SLATE EXTENDED & FLAPS SHOWED 1 DEGREE-2 DEGREES DOWN) , SELECTED THE SLATS POSITION AND PRESSED FLAP RESET, THE FLAPS CAME BACK UP THE 1 DEGREE OR 2 DEGREES BUT FAILED AGAIN.  NR 2 INDICATOR FOUND ON PROP CONTROLLER. PERFORMED BITE SYS TROUBLESHOOTING IAW NR 2 BITE, PWR DINECENT FAULT, AND DELETED TROUBLESHOOTING FOR BITE NR 2.  RESET BITE ON FLAP CONTROL BOX. MEASUREMENTS FOR THE FLAP RIGGING WERE FOUND TO BE WITHIN LIMITS OF THIS TIMES.  PDU AMPERAGE WAS ALSO FOUND TO BE WITHIN LIMITS.  INSTALLED FLAP BRAKEOUT BOX AND READ COMMAND PARTS WHILE FLAPS WERE IN OPERATIONAL. OPS CHECKS NORMAL. NO FAULS NOTED. FLAP OPERATION NORMAL AT THIS TIME IAW MM 27-50-00
